# SDR SWAA2022110950904

- Difficulty date: September 30, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 20 BS 787+9; BS 787+13; BS 787+15; BS 787+18; BS 807+2; BS 807+5; BS 807+17; BS 827+9; BS 827+15. / [01] PARTIAL STEP 1-9.;[02] RECEIVED NEW REPLACEMENT ACB THRESHOLD WEB P/N 146A8123U25 ; LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG # 146A8123 .;[03] VERIFIED STEPS 1-9.;[04] VERIFIED MEASUREMENT TABLE.
